# SDR RAIA201605160001

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 35,345 hours, 32,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY WALL EMERGENCY EXIT LOCATOR NR 14 IS INOPERATIVE.  PERFORMED EMERGENCY LIGHT TEST. OPS CHECK GOOD AT THIS TIME.
